Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Book Cover
eBook/eMedia

Uniform Title Sibirskiĭ matematicheskiĭ zhurnal. English (Online)
Title Siberian mathematical journal [electronic resource].

Imprint New York, NY : Consultants Bureau, Plenum Publishing Corporation

LocationGDL Central Library
HoldingsMay 01, 2003 - Dec. 12, 2017
Connect to Siberian mathematical journal -- Academic Search Premier

Copies

Current Frequency Bimonthly
Publication Date Began with: Vol. 7, no. 1 (Jan./Feb. 1966).
Note "The translation began in 1966 with the first issue of vol. 7 of the Russian journal."
Access Mode of access: World Wide Web.
Issued By "A publication of the Siberian Branch of the Russian Academy of Sciences."
Linking Entry "A translation of: Sibirskiĭ matematicheskiĭ zhurnal."
Note Description based on: Vol. 7, no. 1 (Jan./Feb. 1966); title from issue table of contents (SpringerLInk, viewed May 9, 2014).
Latest issue consulted: Vol. 55, no. 2 (2014) (SpringerLInk, viewed May 9, 2014).
Subject Mathematics -- Periodicals.
Genre/Form Electronic journals.
Added Author Akademii︠a︡ nauk SSSR. Sibirskoe otdelenie.
Академия наук СССР. Сибирское отделение.
Rossiĭskai︠a︡ akademii︠a︡ nauk. Sibirskoe otdelenie.
Россииская академия наук. Сибирское отделение.
Abbreviated Title Sib. math. j. (Dordr., Online)
Key Title Siberian mathematical journal (Dordrecht. Online)
Translation Of: Sibirskiĭ matematicheskiĭ zhurnal
Сибирскии математическии журнал
Other Form: Print version: Sibirskiĭ matematicheskiĭ zhurnal. English. Siberian mathematical journal. 0037-4466 (DLC)sf 78000467 (OCoLC)1765539
ISSN 1573-9260 0037-4466 j

 
    
Available items only